Department   Aoyama Gakuin University  Department of Mathematical Sciences, College of Science and Engineering
   Position   Professor
Language English
Publication Date 2016
Type Academic Journal
Peer Review Peer reviewed
Title Hitting times to spheres of Brownian motions with and without drifts
Contribution Type Collaboration
Journal Proc. Amer. Math. Soc.
Journal TypeAnother Country
Publisher American Mathematical Society
Volume, Issue, Page 144(12),pp.5385-5396
Author and coauthor Yuji Hamana, Hiroyuki Matsumoto